# SDR SWIA2021081060177

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1051 Lbl27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT BEAM AT FS 1051.00, BETWEEN LBL27 Â€“ LBL36. AREAS MARKED.     (C-CHECK RO 8/6/2021)    REPAIRED FLOOR SUPPORT CROSSBEAM AT F.S.1051.00 BETWEEN LBL27-LBL36 IAW CRJ700 SRM 51-42-21-001-001-A01 AND REO 670-53-61-1925 REV-- DATED 2021-07-21. ALL STEPS OF REO COMPLETED SEE CONTINUATION CARD FOR WORK PREFORMED. COMPLIED WITH 51-900-1002-SKY.
